# SDR ABXR2020050600025

- Difficulty date: April 14, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T31616
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT - LOWER LEADING EDGE HAS BULGE 93 INCHES FROM OUTBOARD END AND 7 INCHES FROM TRAILING EDGE.REPAIRED #7 SLAT LOWER LEADING EDGE IAW REA# 47404REA02
